On radical rings
Rendiconti del Seminario Matematico della Università di Padova, Tome 41 (1968), p. 261-275
@article{RSMUP_1968__41__261_0,
     author = {Kroener, Christian W.},
     title = {On radical rings},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {41},
     year = {1968},
     pages = {261-275},
     zbl = {0206.04504},
     mrnumber = {257127},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1968__41__261_0}
}
Kroener, Christian W. On radical rings. Rendiconti del Seminario Matematico della Università di Padova, Tome 41 (1968) pp. 261-275. http://www.numdam.org/item/RSMUP_1968__41__261_0/

[1] Andrunakievitch, V. Semiradical Rings, Isvestia Akad, Nauk SSSR Ser. Mat. 12 (1948), 129-178. | MR 24894 | Zbl 0029.24802

[2] Asano, K. Uber die Quotientenbildung von Schiefringen, J. Math. Soc. Japan 1 (1949), 73-78. | MR 31468 | Zbl 0037.30605

[3] Herstein, I.N. Topics of Ring Theory, University of Chicago Math. Lecture Notes, 1965. | Zbl 0232.16001

[4] Jacobson, N. The Radical and Semisimplicity Of Arbitrary Rings, Amer. J. Math. 67 (1945), 300-320. | MR 12271 | Zbl 0060.07305

[5] Jacobson, N. Structure of Rings, Amer. Math. Soc. Collog. Pub., vol. 37 Providence. 1956. | MR 81264 | Zbl 0073.02002

[6] Kurotchkin, V.M. Rings with Minimal condition for Quasi Ideals Dokl, Akad. Nauk SSSR (N. S.) 66 (1949) 549-551. | MR 29892 | Zbl 0033.15301

[7] Perlis, S. A Characterization of the Radical of an Algebra, Bull. A. M. S. 48 (1942), 129-132. | MR 6158 | Zbl 0063.06164